# SDR DALA2021022201003

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,437 hours, 30,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 GATE AGENT HAD DIFFICULTY OPENING THE L1 DOOR UPON  ARRIVAL.   CORRECTIVE ACTION:  MAINT COULD NOT DUPLICATE DIFFICULTY.  L1 DOOR OP CKS OK PER A320 AMM 52-10. (6918819)
